Please use this identifier to cite or link to this item:
Type: Artigo
Title: Schwarzenberger Bundles On Smooth Projective Varieties
Author: Arrondo
Enrique; Marchesi
Simone; Soares
Abstract: We define Schwarzenberger bundles on smooth projective varieties and we introduce the notions of jumping subspaces and jumping pairs of (F-0, O-X)-Steiner bundles. We determine a bound for the dimension of the set of jumping pairs. We classify those Steiner bundles whose set of jumping pairs has maximal dimension by proving that they are Schwarzenberger bundles. (C) 2016 Elsevier B.V. All rights reserved.
Editor: Elsevier Science BV
Citation: Journal Of Pure And Applied Algebra. Elsevier Science Bv, v. 220, p. 3307 - 3326, 2016.
Rights: fechado
Identifier DOI: 10.1016/j.jpaa.2016.02.016
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000375736300015.pdf440.18 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.